MathSciNet Relay Station
MathSciNet bibliographic data
MR1193295 42A16 (33C45 42A20)
Gottlieb, David; Shu, Chi-Wang; Solomonoff, Alex; Vandeven, Hervé On the Gibbs phenomenon. I. Recovering exponential accuracy from the Fourier partial sum of a nonperiodic analytic function. Orthogonal polynomials and numerical methods. J. Comput. Appl. Math. 43 (1992), no. 1-2, 81–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement